# SDR ABXA20120207204

- Difficulty date: February 7, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PNL 437ELX LWR ATTACH FLANGE INSIDE PYLON STRUCTURE CHAFED THROUGH.  REMOVED AND REPLACED ATTACH FLANGE IAW B767-200 SRM 51-40-02 & B. DWG #311T1380. #3 FITTING TO BE INSTALLED ON NR 0961.
